Follow
Diego Marcon
Title
Cited by
Cited by
Year
A quantitative log-Sobolev inequality for a two parameter family of functions
E Indrei, D Marcon
International Mathematics Research Notices 2014 (20), 5563-5580, 2014
402014
The calculus of thermodynamical formalism
P Giulietti, B Kloeckner, A Lopes, D Marcon
Journal of the European Mathematical Society 20 (10), 2357-2412, 2018
392018
Weak KAM theory for a weakly coupled system of Hamilton–Jacobi equations
A Figalli, D Gomes, D Marcon
Calculus of Variations and Partial Differential Equations 55, 1-32, 2016
52016
Homogenization of obstacle problems in Orlicz-Sobolev spaces
D Marcon, JF Rodrigues, R Teymurazyan
Portugaliae Mathematica 75 (3/4), 267-283, 2018
42018
On the blow-up criterion of magnetohydrodynamics equations in homogeneous Sobolev spaces
D Marcon, L Schutz, JS Ziebell
Applicable Analysis 97 (10), 1677-1687, 2018
32018
On the Lagrangian structure of transport equations: Relativistic Vlasov systems
H Borrin, D Marcon
Mathematical Methods in the Applied Sciences 46 (4), 4834-4860, 2023
22023
Análise Matemática C
D Marcon
Disponıvel em http://www. mat. ufrgs. br/dmarcon/analiseC2018-1/notas-indice …, 2021
22021
The current method for stationary mean-field games on networks
DA Gomes, D Marcon, F Al Saleh
2019 IEEE 58th Conference on Decision and Control (CDC), 305-310, 2019
22019
An obstacle problem arising from American options pricing: regularity of solutions
H Borrin, D Marcon
Calculus of Variations and Partial Differential Equations 63 (2), 33, 2024
12024
Topological properties of discrete non autonomous dynamical systems
D Marcon, FB Rodrigues
12016
Geometric and Functional Inequalities and Recent Topics in Nonlinear PDEs
E Indrei, D Marcon, L Nurbekyan
American Mathematical Society, 2023
2023
A free boundary problem with fractional diffusion
D Marcon, R Teymurazyan
The system can't perform the operation now. Try again later.
Articles 1–12